# SDR SWAA2012031202070

- Difficulty date: March 9, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 29,138 hours, 16,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT GALLEY EMERGENCY EXIT LIGHT COVER LOOSE.  SECURED LIGHT ASSY PER MM.
